# SDR A6WA202012187465

- Difficulty date: December 11, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Gouged
- Location: Upper Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT ADF ANTENNA MATING SURFACE HAS SCRIBE MARKS AROUND OUTER EDGE.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED AREA TO SMOOTH CONTOUR AT FS 409+64 TO FS 409+80, STR 1L TO STR 1R.  REMOVED AND REPLACED SOLID FASTENER AT BLENDED AREA, REF ASAP EA: AWAC-CRJ253-01540 REV: B, ISSUE DATE: 12/12/2020.  PERFORMED HFEC INSPECTION ON UPPER FUSELAGE BLENDED AREA AT ADF ANTENNA MATING SURFACE FS 409+64 TO FS 409+80, STR 1L TO STR 1R, REF ASAP EA: AWAC-CRJ253-01540 REV: B, ISSUE DATE: 12/12/2020 AND CRJ 200 PART 1 REV 42 NDTM 51-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE: 01/24/20.  PERFORMED UT THICKNESS MEASUREMENT AT BLENDED AREA WHERE NOMINAL THICKNESS MEASURES .045, REMAINING THICKNESS .044.  PERFORMED UT THICKNESS MEASUREMENT AT BLENDED AREA WHERE NOMINAL THICKNESS MEASURES .058, REMAINING THICKNESS .047 REF ASAP EA AWAC CRJ253-01540 REV. B, DATED: 12/12/2020.  UT GAGE S/N 151136107 CAL DUE: 09/16/2021.  APPLIED SURFACE PROTECTION, REF CRJ 200 SRM 51-21-11 REV 38.
